# SDR UPS97222959

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 66151251
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, AREAS OF CORROSION ON BREATHER WEB STRAP AT BS 855 BETWEEN LBL 12 AND RBL 12 WL 150.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED WEB STRAP IAW SRM 51-10-1, 51-30-2 AND 51-30-5.
